# SDR SWAA2021022546590

- Difficulty date: February 2, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERCOSTAL UNDER TRANSITION ANGLE AT STA 747 TO STA 767 CORRODED OUT OF LIMITS. / REMOVED AND REPLACED AFT CARGO RT INTERCOSTAL BETWEEN STA 747 TO STA 767 IAW SRM 51-40-02
